# SDR HNAA2009040800110

- Difficulty date: April 2, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 37,799 hours, 43,003 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED SMELL IN CABIN AT ROW 4 AND ROW 5 AREA.  INSPECTED THE NORMAL CABIN LIGHTING AND EMERGENCY LIGHTING POWER SUPPLY IN THIS AREA, PERFORMED HIDDEN DAMAGE INSPECTION, FOUND NO DAMAGE, DEACTIVATED NORMAL CABIN LIGHTING AS A PRECAUTION.  FOUND BLEED T-DUCT CLAMP LOOSE AND LEAKING AIR, CAUSING BURNT PRC SMELL.  RE-TORQUED T-DUCT CLAMP.  GROUND RAN, NO LEAKS OR SMELLS NOTED.  REACTIVATED NORMAL CABIN LIGHTING.
